Zero-dilation indices of KMS matrices

Hwa Long Gau, Pei Yuan Wu

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

The zero-dilation index d(A) of an n-by-n complex matrix A is the maximum size of the zero matrix which can be dilated to A. In this paper, we determine the value of this index for the KMS matrix by using the Li-Sze characterization of higher-rank numerical ranges of a finite matrix.

Original languageEnglish
Pages (from-to)30-35
Number of pages6
JournalAnnals of Functional Analysis
Volume5
Issue number1
DOIs
StatePublished - 2014

Keywords

  • Higher-rank numerical range
  • KMS matrix
  • S-matrix
  • S-matrix
  • Zero-dilation index

Fingerprint

Dive into the research topics of 'Zero-dilation indices of KMS matrices'. Together they form a unique fingerprint.

Cite this